# SDR CALA2023061401851

- Difficulty date: June 10, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 90,208 hours, 35,787 cycles
- Engine: Iae V2527A5
- Engine time: 62,058 hours, 25,913 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB HIGHVIBRATION NUMBER 2 ENGN1 INDICATION 9.9 E2 PHOTOS ATTACHED UPDATING LOGPAGE TO REFLECT SDR. REPLACED #2 ENGINE. SEE JC 31-7100-9-0001 FOR APPLICABLE SIGNOFFS. ALL RII TASKS ACCOMPLISHED FOR E2 ENGINE CHANGE REF JC 31-7100-9-0001 AND RII GMM 09-25-05
